# SDR USAA2012031600006

- Difficulty date: March 15, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 70,660 hours, 31,689 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V06
- Part serial: VL2062001579
- Condition: Failed
- Location: E&E Bay
- Part time: 33,120 hours, 13,574 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED ECAM MESSAGE FOR AVIONICS SMOKE AFTER LANDING WITH SMOKE IN GEN LINE 1 SWITCH.  CAPTAIN REQUESTED PRIORITY TAXI AND FIRE TRUCK.  MAINTENANCE MET AIRCRAFT AT GATE AND NO SMELL OR SIGNS OF SMOKE WERE NOTED.  REMOVED AND REPLACED THE AVIONIC EQUIPMENT VENTILATION COMPUTER (AEVC) AND AVIONIC COMPARTMENT SMOKE DETECTOR.  FAILURE OF THE AEVC WAS CONFIRMED DURING LOOP TESTING AT VENDOR - PART INFORMATION PROVIDED.
